MAUDE Adverse Event Report: COVIDIEN MICROSNARE; CATHETER, PERCUTANEOUS

COVIDIEN MICROSNARE; CATHETER, PERCUTANEOUS
Catalog Number SK700
Medical Device Problem Code Material Distortion (2977)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was using a microsnare device with a non-mdt guidewire, non-mdt 6f guiding catheter and non-mdt 6f, y adaptor, and y connector during a foreign body retrieval procedure.The device was prepped as per ifu without issue.It was reported that when the physician began to insert the device, the snare wire coating was observed to be partially peeled and difficulty was experienced when attempting to insert.The device was replaced with a new microsnare to complete the procedure without further issue.No patient injury reported.

Brand Name
MICROSNARE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7376643
Report Number2183870-2018-00187
Device Sequence Number16364489
Product Code DQY
UDI-Device Identifier00821684005033
UDI-Public00821684005033
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K925439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2021
Device Catalogue NumberSK700
Device Lot NumberA312521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1